# SDR UIEA2018120702792

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,832 hours, 20,183 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T482013
- Part serial: 1239
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 COCKPIT WINDOW WITH SIGNS OF BUBBLES. R&R L3 COCKPIT WINDOW IAW AMM 56-11-10. PERFORMED WINDOW HEAT CHECK IAW AMM 30-41-00, TEST NORMAL.
